# SDR AALA201802129025

- Difficulty date: January 17, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53487802200
- Condition: Cracked
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM AT FRAME 74, Y1959.  REPAIRED CROSSBEAM IAW SRM 53-00-14-300-002,  FIGURE 20102.
